# SDR SWAA2022031473921

- Difficulty date: July 31, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 27,628 hours, 16,781 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORTIZONTAL STABILIZER; UPPER FWD SLIDING SEAL IS CRACKED. / REMOVED AND REPLACED RIGHT HORIZONTAL STABILIZER; UPPER FWD SLIDING SEAL I.A.W B-737-700 AMM 53-31-31-400-802; AMM 53-31-31-000-802 ISSUE TAG: A02427
